# SDR RAIA00410009

- Difficulty date: October 15, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,031 hours, 18,944 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: De Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRFRAME DE-ICE FAULT ON CCT 2 DURING TAXI OUT FAILED.  MAINTENANCE FOUND DE-ICE BOOTS LEAKING FROM LEFT O/B HORIZONTAL BOOT, LEFT WING MIDDLE BOOT, AND LEFT OUTBOARD BOOT.  INSTALLED PATCHES.
